Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimjoonya

REALLY BAD UNCONTROLLABLE CRYING SPELLS.......

Recommended Posts

Have you tried taking odorless fish oil for the joint pain? It has anti-inflammatory properties and seems to help restore lubrication to the joints. Taking that daily eliminated my joint pain, Advil only dulled it.

Link to post
Share on other sites

I am still worried about the percocet though. Like I said. I am not exceeding the recommended dosage. I only take 1000 or so mg of Tylenol a day and they say the liver can handle 3000-4000 per day. But coupled with the Tane and the stress it puts on your liver? Anyone know about this?

Link to post
Share on other sites

I have been on tane for 4 months too now and I just noticed in the last week or so that I am feeling slightly depressed and moody for no reason at all. My skin is clearing nicely and I don't have any major drama going on in my life. I attribute all these recent side effects to the fact that tane is really kicking in full force now and has been in my system for awhile now. I think I can handle another month in return for clear skin!! Try to hang in there if you can!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×